# SDR DL72S971395

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Pad
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT LWR COVER SKIN ANGLE AT NR 7 SLAT I/B STOP PAD.  REPAIRED PER DELTA ER/A 362251-14.
